| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 109-112


A. J. A. Husain
      New satisfying tool for problem solving in group decision-support system
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5403-5410.

Liangwei Wang
      Complicated large time behavior in porous medium equation with absorptions: critical exponents
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5411-5419.

A. Edward Samuel
      Improved zero point method (IZPM) for the transportation problems
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5421-5426.

K. Yamamoto, Y. Nozaki, S. Tomizawa
      Measure on prediction of an ordinal response for multi-way contingency tables
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5427-5438.

A. Gueham, H. Ait Haddadene, A. Nagih
      A labeling order scheme for the maximum clique problem
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5439-5452.

L. Kohaupt
      Further investigations on phase diagrams for norms of the solution vector of multi-degree-of-freedom systems
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5453-5482.

N. Hassan, Lam Weng Siew, Shee Yu Shen
      Portfolio decision analysis with maximin criterion in the Malaysian stock market
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5483-5486.

N. Hassan, Lim Lih Loon
      Goal programming with utility function for funding allocation of a university library
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5487-5493.

H. Naher, F. A. Abdullah
      The modified Benjamin-Bona-Mahony equation via the extended generalized Riccati equation mapping method
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5495-5512.

Y. Benlcouiri, M. C. Ismaili, A. Azizi, M. Benabdellah
      Securing images by secret key steganography
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5513-5523.

R. S. Bhat, S. S. Kamath, S. R. Bhat
      Strong (weak) edge-edge domination number of a graph
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5525-5531.

R. N. Das, M. K. Hota
      A derivative free quadrature rule for numerical approximations of complex Cauchy principal value integrals
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5533-5540.

G. L. Silver
      Interpolation of a rectangular data array by powers of bilinear expressions
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5541-5545.

A. Hazaymeh, I. B. Abdullah, Z. Balkhi, R. Ibrahim
      Fuzzy parameterized fuzzy soft expert set
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5547-5564.

S. Jayakumar, B. Arunraj
      Fuzzy Markov approach for assessing intestinal infections for different age specific diagnosis analysis
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5565-5572.

E. S. Ismail, E. Sakib
      A new secure and efficient elliptic curve cryptosystem
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5573-5579.

Xiaowei Liu, Datian Niu, Xuegang Yuan
      Radial symmetric deformation of cylindrical shell composed of composite compressible hyperelastic materials
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5581-5586.

A. Pradhan, B. Singh, A. Johari, R. Khandelwal, N. Trivedi
      Effect of toxicant and disease in a modified prey-predator model
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5587-5596.

N. Rehman, S. Hussain, W. Ul-Haq
      Sensitivity of American option prices with different strikes, maturities and volatilities
      Appl. Math. Sci., Vol. 6, 2012, no. 109-112, 5597-5602.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |